# SDR NACA2022110700001

- Difficulty date: November 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,841 hours, 14,512 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN NR 1 ENGINE THERE WAS A STATIC FUEL LEAK. AFTER SHUTDOWN #1 ENGINE STATIC LEAK HAS STOPPED. THERE IS NO FUEL LEAK, IT IS WITHIN LIMITS REF AMM 73-21-00-602
